# SDR R61A201308190758

- Difficulty date: August 19, 2013
- Submitted: August 22, 2013
- Operation: Air carrier
- Aircraft: N828MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000048
- Aircraft time: 20,710 hours, 15,709 cycles
- System (JASC): 5270 · Door Warning System
- Part: Sensor
- Condition: Out Of Position
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CREW RECEIVED A WARNING MESSAGE THAT THE L2 DOOR WAS OPEN DURING CRUISE.  PRESSURIZATION NORMAL AND AN EMERGENCY WAS NOT DECLARED.  MX ADJUSTED THE L2 DOOR CLOSED SENSOR IAW AMM AND OPS CHECKED GOOD.
